How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Jef Burk Your Own Question
Dr Jef Burk
Dr Jef Burk, Doctor
Category: Mental Health
Satisfied Customers: 2639
Experience:  MBBS MRCGP
5101698
Type Your Mental Health Question Here...
Dr Jef Burk is online now
A new question is answered every 9 seconds

If I switch from oxycodone to hydrocodone, will my body experience

This answer was rated:

If I switch from oxycodone to hydrocodone, will my body experience withdrawal symptoms from the previous medication?
Hi

No you will not.

Both are strong opiates so you should have no problem.

Dr Jef
Dr Jef Burk and other Mental Health Specialists are ready to help you
Customer: replied 8 years ago.
So I just asked another doctor in a different field through this same service and got a different answer. I like yours better, but which one is right ?? He says that I will have to take twice as much hydro to equal the oxy ??
Hi


No I'd agree with that.

Sorry I assumed that the Dr who prescribes your medication would issue you with the appropriate dose.

Dr Jef
Customer: replied 8 years ago.
So if I go from 80 mg of oxycodone to 100 mg of hydrocodone, will I likely go through withdrawals ? There have been days when I have only taken 60 mg of the oxycodone. Thanks so much.
Hi

That should be fine.

Dr Jef
Dr Jef Burk and other Mental Health Specialists are ready to help you

Related Mental Health Questions